Alert archive / New York / Areal Flood Warnings in 2013
Areal Flood Warning 2, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood warning at Jun 28, 2013, 11:16 AM EDT for Cattaraugus County, Chautauqua County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2013, 11:16 AM EDT (15:16 UTC)
- Expired
- Jun 28, 2013, 3:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cattaraugus County, NY, Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 70 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
705
WGUS41 KBUF 281516
FLWBUF
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1116 AM EDT FRI JUN 28 2013
NYC009-013-281915-
/O.NEW.KBUF.FA.W.0002.130628T1516Z-130628T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATTARAUGUS NY-CHAUTAUQUA NY-
1116 AM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
CATTARAUGUS COUNTY IN WESTERN NEW YORK...
THIS INCLUDES THE CITIES OF...SALAMANCA...OLEAN...
CHAUTAUQUA COUNTY IN WESTERN NEW YORK...
THIS INCLUDES THE CITIES OF...DUNKIRK...JAMESTOWN...FREDONIA...
* UNTIL 315 PM EDT
* AT 1112 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR DISPLAYED
SHOWERS AND THUNDERSTORMS OVER THE REGION...WITH ADDITIONAL HEAVY
SHOWERS AND THUNDERSTORMS MOVING ACROSS THE REGION OVER THE NEXT
SEVERAL HOURS.
SOME AREAS HAVE ALREADY RECEIVED OVER AN INCH OF RAINFALL THIS
MORNING. ADDITIONAL RAINFALL AMOUNTS OF LOCALIZED 1 TO 3 INCHES ARE
POSSIBLE IN THE WARNED AREA.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4227 7977 4242 7946 4250 7935 4255 7923
4257 7914 4254 7903 4244 7889 4253 7849
4252 7831 4200 7832 4200 7977
$$
THOMAS1 follow-up statement
498
WGUS81 KBUF 281916
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
316 PM EDT FRI JUN 28 2013
NYC009-013-281925-
/O.EXP.KBUF.FA.W.0002.000000T0000Z-130628T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATTARAUGUS NY-CHAUTAUQUA NY-
316 PM EDT FRI JUN 28 2013
...THE FLOOD WARNING HAS EXPIRED FOR URBAN AREAS AND SMALL STREAMS IN
CHAUTAUQUA AND CATTARAUGUS COUNTIES...
HEAVY RAIN FROM EARLIER TODAY HAS MOVED OUT OF THE AREA. HIGH WATER
IN POOR DRAINAGE AREAS AND SMALL STREAMS WILL CONTINUE TO RECEDE.
A FLOOD WATCH REMAINS IN EFFECT THROUGH 11 PM THIS EVENING.
ADDITIONAL SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE
STILL POSSIBLE LATER THIS EVENING.
LAT...LON 4227 7977 4242 7946 4250 7935 4255 7923
4257 7914 4254 7903 4244 7889 4253 7849
4252 7831 4200 7832 4200 7977
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Jun 28, 9:55 AM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 28, 9:55 AM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
955 AM EDT FRI JUN 28 2013
.SYNOPSIS...
LOW PRESSURE WILL SLOWLY LIFT ACROSS EASTERN NEW YORK TODAY...WITH
THIS SYSTEM EXPECTED TO STALL ACROSS THE REGION AS IT GRADUALLY WEAKENS
THROUGH THE WEEKEND. THIS WILL BRING PERIODS OF RAIN TODAY...WITH
EMBEDDED AREAS OF HEAVIER RAIN AND THUNDERSTORMS. THE THREAT FOR
SHOWERS AND PERHAPS A THUNDERSTORM WILL PERSIST THROUGH THE
WEEKEND...HOWEVER SHOWERS WILL BECOME INCREASINGLY MORE SCATTERED
AS THE WEEKEND WEARS ON.
&&
.NEAR TERM /THROUGH TONIGHT/...
FLOOD POTENTIAL CONTINUES ACROSS THE REGION TODAY.
THERE ARE TWO MAIN FEATURES TO WATCH TODAY...WITH THE MOST
OBVIOUS BEING THE LARGE AREA OF RAIN ASSOCIATED WITH THE WEAK
SURFACE LOW WHICH IS LIFTING ACROSS EASTERN NEW YORK STATE.
THROUGH DAYBREAK...RADAR SHOWS THE HEAVIEST RAIN TO THE EAST OF
OUR CWA. STEADY RAINS SHOULD BRING AROUND AN INCH TO LEWIS
COUNTY...WITH LESS TO THE WEST OF THIS. FLOOD POTENTIAL APPEARS TO
BE DIMINISHING EAST OF LAKE ONTARIO...HOWEVER UPSTREAM RAINS WILL
LIKELY CAUSE THE BLACK RIVER TO RISE AT BOONVILLE...PROBABLY
APPROACHING BUT FALLING JUST SHY OF FLOOD STAGE.
THE SECOND FEATURE IS A MORE SUBTLE UPPER LEVEL TROF AXIS WHICH
EXTENDS FROM WESTERN NEW YORK BACK INTO SOUTHERN ONTARIO TO
GEORGIAN BAY. SHOWERS ALONG THIS AXIS ARE FORECAST TO CONTINUE TO
EXPAND THIS MORNING BY THE HRRR. SEVERAL RUNS OF THE NAM/RGEM
SUPPORT THE HRRR FORECAST AND GIVEN ITS FAIRLY GOOD TRACK RECORD
FOR THIS EVENT AS WELL AS RADAR TRENDS...WE HAVE INCREASING
CONFIDENCE IN THE FORECAST. SHOWERS WITH EMBEDDED THUNDERSTORMS
SHOULD CONTINUE TO EXPAND ACROSS WESTERN NEW YORK THIS MORNING
THEN LIFT GRADUALLY NORTHEAST THIS AFTERNOON. THIS PRECIPITATION
WILL BE CONVECTIVE...WITH BUFKIT SHOWING A MOIST SOUNDING WITH
THIN AND NARROW CAPES...AND P-WAT VALUES AROUND 1.6 INCHES.
CONSENSUS QPFS FROM THE HIGHER RESOLUTION MODELS INCLUDING RECENT
RUNS OF THE NAM/RGEM/SREF ONLY AVERAGE AROUND AN INCH WITH THIS.
HOWEVER...GIVEN THE SLOW MOTION OF THE CONVECTIVE CELLS...LOCALLY
HIGHER AMOUNTS ARE POSSIBLE. RAIN AMOUNTS IN EXCESS OF TWO INCHES
WOULD BE A CONCERN PRETTY MUCH ANYWHERE...WITH URBAN AREAS...THE
BUFFALO CREEKS...AND AREAS WITH RECENT RAINS VULNERABLE TO LESSER
RAINFALL AMOUNTS. FOLLOWING THIS...WILL MAINTAIN THE FLOOD
WATCH...WITH A KEEN FOCUS ON SHOWERS DEVELOPING ACROSS SOUTHERN
ONTARIO AND EASTERN LAKE ERIE.
THE UPPER LOW WILL GRADUALLY MOVE ACROSS THE REGION TONIGHT...WHICH
WILL EFFECTIVELY END THIS AXIS OF FOCUS AS THE LOW BECOMES
VERTICALLY STACKED. THERE WILL BE A LINGERING THREAT FOR SHOWERS
TONIGHT...WITH SHOWERS EXPECTED TO BECOME INCREASINGLY SCATTERED
IN NATURE AS THE NIGHT GOES ON. WHILE WIDESPREAD THUNDERSTORMS ARE
NOT LIKELY...THERE MAY BE SOME EMBEDDED IN AREAS OF HEAVY RAIN
TODAY AND INTO THIS EVENING.
TEMPERATURES WILL NOT RISE VERY MUCH AT ALL TODAY...WITH PERSISTENT
CLOUDS COVER AND AREAS OF SHOWERS. EXPECT HIGHS TO ONLY BE AROUND 70
DEGREES IN MOST LOCATIONS. OVERNIGHT LOWS SHOULD DROP INTO THE UPPER
50S TO LOWER 60S. PATCHY FOG IS LIKELY...AND WHILE MOSTLY CLOUDY
SKIES ARE EXPECTED...ANY CLEARING WOULD QUICKLY FAIRLY DENSE FOG
DEVELOPMENT.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
A FULL LATITUDE TROUGH IS FORECAST TO REMAIN IN PLACE FROM SOUTHERN
QUEBEC TO THE TENNESSEE VALLEY THROUGH THIS PERIOD. THE DEEP LAYERED
SOUTHERLY FLOW WILL KEEP MOIST AND SOMEWHAT UNSTABLE AIR OVER OUR
AREA WHICH WILL LEAD TO OCCASIONAL SHOWERS AND SCATTERED
THUNDERSTORMS. THE MODELS AGREE THAT A LOW LEVEL TROUGH/BAROCLINIC
ZONE WILL REMAIN STALLED OVER CENTRAL NEW YORK STATE. THIS
BOUNDARY WILL HELP TO FOCUS THE MOISTURE WHICH COULD LEAD TO
ENHANCED RAINFALL AT TIMES. IN ADDITION...A SERIES OF SHORT WAVES
WILL BE LIFTING NORTH THROUGH THE EASTERN FLANK OF THE UPPER LEVEL
TROUGH...BUT THE TIMING OF THESE IMPULSES CANNOT BE PINNED DOWN AT
THIS TIME. AS A RESULT...WILL FOLLOW THE PREVIOUS TREND OF
INDICATING HIGHER POPS DURING THE AFTERNOON WHEN DAYTIME HEATING
WILL LEAD TO A BETTER CHANCE FOR A FEW THUNDERSTORMS. ALL OF THESE
FACTORS COULD LEAD TO A POTENTIAL FOR MORE FLOODING
ISSUES...ESPECIALLY WITH THE ANTECEDENT MOISTURE THAT WILL BE IN
PLACE FROM PREVIOUS RAINFALL.
ABUNDANT CLOUD COVER AND SHOWER ACTIVITY ALONG WITH SLIGHTLY COOLER
AIR ALOFT DUE TO THE PRESENCE OF THE UPPER LEVEL TROUGH WILL HELP
KEEP TEMPERATURES SLIGHTLY BELOW AVERAGE DURING THIS PERIOD.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A DEEP UPPER LEVEL TROUGH EXTENDING FROM JAMES BAY ACROSS THE GREAT
LAKES DOWN TO THE CENTRAL GULF COAST WILL GRADUALLY RETROGRADE WEST
TO THE MISSISSIPPI VALLEY AS THE BERMUDA HIGH REASSERTS IT/S
DOMINANCE OVER THE WESTERN ATLANTIC. THE PRESENCE OF A DEEP LAYERED
SOUTHERLY FLOW AND AN ABUNDANT SUPPLY OF LOW LEVEL MOISTURE
WILL KEEP WESTERN AND NORTH CENTRAL NEW YORK IN A FAVORABLE POSITION
FOR UNSETTLED WEATHER THROUGH MUCH OF THE UPCOMING WEEK. THE BULK OF
PRECIPITATION WILL BE IN THE FORM OF DIURNALLY DRIVEN CONVECTION
WITH SHOWERS AND THUNDERSTORMS BREAKING OUT IN THE AFTERNOON AND
EVENING HOURS EACH DAY.
TEMPERATURES DURING THE PERIOD WILL SHOW A SLOW MODERATING TREND AS
THE UPPER LEVEL TROUGH SLIDES WEST AND SOMEWHAT WARMER AIR OVER THE
EAST COAST PUSHES BACK INTO THE LOWER GREAT LAKES.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
MAINLY IFR CONDITIONS PERSIST ACROSS THE REGION THIS MORNING WITH
LOW CIGS AND VSBYS IN A VERY MOIST ATMOSPHERE.
ACROSS THE EAST...A STEADY AREA OF RAIN OVER THE NORTH COUNTRY
WILL SLOWLY LIFT NORTH ALLOWING FOR A SLOW IMPROVEMENT IN CONDS AT KART.
ELSEWHERE...SHOWERS WITH EMBEDDED THUNDERSTORMS SHOULD EXPAND
RESULTING IN VARIABLE CONDITIONS...OCCASIONALLY IFR OR LESS IN
HEAVIER RAINS.
SHOWERS SHOULD BE VERY SLOW MOVING. ALTHOUGH SHOWERS SHOULD TAPER
OFF LATER TONIGHT...SIGNIFICANT LOW MOISTURE...AND LESS MOISTURE
ALOFT WILL LIKELY LEAD TO FAIRLY WIDESPREAD IFR OR LOWER
CONDITIONS. ANY CLEARING ALOFT WOULD LIKELY RESULT IN SOME FAIRLY
DENSE GROUND FOG.
OUTLOOK...
SATURDAY THROUGH TUESDAY...MAINLY VFR WITH A CHANCE OF MAINLY
AFTERNOON SHOWERS AND THUNDERSTORMS WITH ASSOCIATED BRIEF MVFR/IFR.
&&
.MARINE...
LOW PRESSURE TRACKING ACROSS NEW YORK STATE WILL CAUSE NNE WINDS TO
PICK UP THIS MORNING. CONDITIONS WILL BECOME A BIT CHOPPY...BUT
WAVES ARE EXPECTED TO REMAIN BELOW SCA CRITERIA. AFTER THIS WINDS
WILL DIMINISH...WITH NO HEADLINES ANTICIPATED FOR THIS WEEKEND.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NYZ006>008.
FLOOD WATCH THROUGH THIS EVENING FOR NYZ001>005-010>014-
019>021-085.
MARINE...NONE.
&&
SYNOPSIS...APFFEL
NEAR TERM...APFFEL/LEVAN
SHORT TERM...TJP
LONG TERM...TJP/WOOD
AVIATION...APFFEL/LEVAN
MARINE...APFFEL/TJPHazardous weather outlook, Jun 28, 5:06 AM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 506 AM EDT FRI JUN 28 2013 NYZ006>008-290915- OSWEGO-JEFFERSON-LEWIS- 506 AM EDT FRI JUN 28 2013 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MOISTURE FOCUSING ALONG A STALLED FRONT WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY THROUGH AT LEAST TUESDAY. THESE SHOWERS WILL ADD MORE MOISTURE TO SOILS ALREADY SATURATED FROM PREVIOUS RAINFALL. THIS COULD EXTEND THE RISK FOR MINOR FLOODING THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>005-010>014-019>021-085-290915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 506 AM EDT FRI JUN 28 2013 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MOISTURE FOCUSING ALONG A STALLED FRONT WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY THROUGH AT LEAST TUESDAY. THESE SHOWERS WILL ADD MORE MOISTURE TO SOILS ALREADY SATURATED FROM PREVIOUS RAINFALL. THIS COULD EXTEND THE RISK FOR MINOR FLOODING THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-290915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 506 AM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Jun 28, 10:08 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1008 AM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD ELLICOTT ESTATES 42.38N 79.43W
06/28/2013 CHAUTAUQUA NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED BEAR LAKE RD... RANSOM RD... RT
380... BURR RD... ELLICOTT RD... AND RANSOM RD.
&&
EVENT NUMBER BUF1300200
ARSpecial weather statement, Jun 28, 10:34 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1034 AM EDT FRI JUN 28 2013 NYZ019-020-281545- CHAUTAUQUA-CATTARAUGUS- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN 1034 AM EDT FRI JUN 28 2013 ...SLOW MOVING MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT CHAUTAUQUA AND CATTARAUGUS COUNTIES THIS MORNING... AN AREA OF SLOW MOVING SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE TO THE EAST ACROSS CHAUTAUQUA AND INTO CATTARAUGUS COUNTIES THIS MORNING. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL BE POSSIBLE WITH THE STRONGEST OF THESE STORMS. THIS COULD LEAD TO POOR DRAINAGE FLOODING AND PONDING OF WATER ACROSS AREA ROADWAYS. IF TRAVELING ACROSS THIS REGION BE CAREFUL AND BE PREPARED FOR RAPIDLY CHANGE CONDITIONS. IF YOU ENCOUNTER FLOODING TURN AROUND AND DON'T ATTEMPT DRIVE ACROSS THE FLOODED ROAD. A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING. REYNOLDS
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:57 PM EDT | Areal Flood Advisory | BUF | Genesee | 3 hr |
| Jun 27, 10:42 PM EDT | Special Weather Statement | BUF | Monroe | 63 min |
| Jun 28, 8:28 AM EDT | Flash Flood Warning | BUF | Chautauqua | 3 hr |
| Jun 28, 1:57 PM EDT | Areal Flood Warning | BUF | Niagara, Orleans | 14 hr |
| Jun 28, 3:20 PM EDT | Areal Flood Warning | BUF | Livingston, Monroe | 4 hr |
| Jun 28, 3:36 PM EDT | Areal Flood Warning | BUF | Erie | 5 hr |
| Jun 28, 5:33 PM EDT | Special Weather Statement | BUF | Wyoming | 57 min |
| Jun 28, 7:47 PM EDT | Special Weather Statement | BUF | Genesee | 73 min |
Nearby
Areal Flood Warnings in New York, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.